# SDR DL733011308

- Difficulty date: August 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 38,773 hours, 18,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AFT RT EMERGENCY TRACK LIGHT DAMAGED , LIGHT ASSY REPLACED, CHK OK.
